# SDR SWAA2024071612752

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N8847Q
- Make and model: Boeing 737-8
- Aircraft serial: 42600
- Aircraft time: 4,448 hours, 2,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AFT PORTABLE FLASHLIGHT INOP<[01] REMOVED AND REPLACED LH AFT #1 PORTABLE FLASHLIGHT; IAW AMM 25-64-00.
